# SDR 9517565531

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 215016001
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 9,518 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO MSP, THE TRAILING EDGE FLAPS WERE ASYMMETRIC BETWEEN FLAPS POSITION 15 AND 20 DEGREES.  AN EMERGENCY WAS DECLARED WITH EQUIPMENT STANDING BY.  THE AIRCRAFT LANDED WITHOUT INCIDENT WITH FLAPS IN THE 15 DEGREE POSITION. MAINTENANCE REPLACED THE FLAP POSITION INDICATOR.  OPERATIONAL CHECK OK.
